Multiperiodic and multisoliton solutions of a nonlocal nonlinear Schrodinger equation for envelope waves

Authors
Citation
Y. Matsuno, Multiperiodic and multisoliton solutions of a nonlocal nonlinear Schrodinger equation for envelope waves, PHYS LETT A, 278(1-2), 2000, pp. 53-58
Citations number
14
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
278
Issue
1-2
Year of publication
2000
Pages
53 - 58
Database
ISI
SICI code
0375-9601(200012)278:1-2<53:MAMSOA>2.0.ZU;2-8
Abstract
The multiperiodic solutions are presented for a nonlocal nonlinear Schrodin ger equation describing the slow modulation of quasi-harmonic internal wave s in fluids of great depth. They have a simple structure represented by ele mentary functions. The determinantal expressions of the solutions are also obtained and used to prove the nonsingular nature of the solutions. The mul tisoliton solutions are derived simply by taking the long-wave limit of the multiperiodic solutions. (C) 2000 Elsevier Science B.V. All rights reserve d.